eprintid: 41627
rev_number: 13
eprint_status: archive
userid: 8171
dir: disk0/00/04/16/27
datestamp: 2024-10-30 06:19:40
lastmod: 2024-10-30 09:48:26
status_changed: 2024-10-30 06:19:40
type: article
metadata_visibility: show
title: On prime end distor-tion estimates of mappings with the Poletsky condition in domains with the Poincar ́e inequality
language: english
creators_name: Dovhopiatyi, O. P.
creators_name: Ilkevych, N. S.
creators_name: Sevost’yanov, Е. А.
creators_name: Targonskii, A. L.
ispublished: pub
subjects: QA77
full_text_status: public
date: 2024
date_type: published
publication: Matematychni Studii
volume: 61
number: 2
pagerange: 148-159
refereed: TRUE
citation:   Dovhopiatyi, O. P., Ilkevych, N. S., Sevost’yanov, Е. А., Targonskii, A. L.  (2024) On prime end distor-tion estimates of mappings with the Poletsky condition in domains with the Poincar ́e inequality.  Matematychni Studii, 61 (2).  с. 148-159.      
document_url: http://eprints.zu.edu.ua/41627/1/495-Article%20Text%20%28pdf%29-2605-1-10-20240625.pdf